# SDR A6WA201040490

- Difficulty date: May 10, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 22850181883
- Condition: Cracked
- Location: Lt Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE JET PIPE PANEL, 436BR, BUTTPLATE BRACKET CRACKED.  REMOVED DAMAGED NUTPLATE BRACKET PN 228-50181-883 AND INSTALL NEW SERVICEABLE N/P 228-50181-883.
